# SDR YENA2024011100025

- Difficulty date: January 10, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N789JB
- Make and model: Airbus A320-232
- Aircraft serial: 04612
- Aircraft time: 48,630 hours, 16,954 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1265, MCO-STI. ' DIRTY SOCK SMELL CAME ON DURING DESCENT IN THE COCKPIT INCREASED AND BECAME STRONGER AS WE DESCENDED ( PACKS ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
